# SDR DALA13056813764

- Difficulty date: October 26, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 40,396 hours, 14,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT WET AREA, BS 947.5 +4, LBL 42-52, WL 208 FLOOR SUPPORT UPPER SURFACE IS CORRODED. MAINTENANCE R & R FLOOR SUPPORT,  IAW SRM 51-40-02 AND DWG 147A5676, 53-70-51, 51-40-05, AMM 51-21-91.
